# SDR ASOA2016032214685

- Difficulty date: March 22, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 31,903 hours, 22,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT LBL9, FS 1030, WL 72 BEYOND ALLOWABLE LIMITS.  NO CORROSION ALLOWED ON FLOORBEAM, LBL 9 AT FS 1030, WL72 IAW SRM 53-61-43-001-A01.  INSTALLED ALL REPAIR PARTS AND C/W REO IN ITS ENTIRETY REF REO 670-53-00-029, REV A 201-08-31, FIG 13. REPAIR ITEMS PN:670-53-00-029-21, QTY 4, -25 QTY 2, -19 QTY, 4, -12 AND -16.  FABRICATED IAW REO 670-53-00-029, REV A 8/31/2010.   TRIMMED, LOCATED AND DRILLED 1EA BEAM SECTION, PN: 670-53-00-029-164-1, REF REO 670-53-00-029, REV A 2010/08/31, FIGURE 13.  PERFORMED CUTOUT OF DAMAGED SECTION OF BEAM REF REO 670-53-00-029, REV A 2010/08/31, FIGURE 13.  REPAIR ITEMS, PN: 670-3-00-029-21, QTY 4, -5 QTY 2 AND -19, QTY 4, TRIMED, DRILLED AND LOCATED IAW REO 670-53-00-029, REV A 8-31-2010.
